Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 14, NWS Brownsville, TX

November 25, 2010Cameron County, Willacy County, Texas

NWS Brownsville, TX issued this wind advisory at Nov 25, 2010, 2:43 AM CST for Cameron County, Willacy County, Texas. It took effect at Nov 25, 2010, 9:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2010, 2:43 AM CST (08:43 UTC)
In effect from
Nov 25, 2010, 9:00 AM CST
Expired
Nov 25, 2010, 3:00 PM CST
In force
6 hr
Issued by
NWS Brownsville, TX

Counties Cameron County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 46 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 8.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2010-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2010-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WWUS74 KBRO 250843
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
243 AM CST THU NOV 25 2010

...STRONG GUSTY WINDS TODAY FOLLOWED BY COLD SNAP TONIGHT...

.STRONG SOUTH SOUTHEAST WINDS ARE DEVELOPING NEAR THE COAST THIS
MORNING BETWEEN HIGH PRESSURE TO THE EAST AND LOWER PRESSURE
INLAND. SUSTAINED WINDS OF 30 MPH OR MORE WILL PREVAIL ACROSS AT
LEAST CAMERON AND WILLACY COUNTIES FOR A FEW HOURS FROM MID
MORNING TO EARLY AFTERNOON...WHEN THE GRADIENT WILL WEAKEN.

ALSO...A STRONG COLD FRONT IS APPROACHING DEEP SOUTH TEXAS FROM
THE NORTH. THE COLD AIR WILL LOWER TEMPERATURES DRAMATICALLY
TONIGHT AND FRIDAY...CONTINUING INTO FRIDAY NIGHT...WITH AT LEAST
JIM HOGG AND BROOKS COUNTIES EXPERIENCING A COUPLE HOURS OR MORE
OF FREEZING OR BELOW TEMPERATURES SATURDAY MORNING BEFORE DAWN.

TXZ254>257-251800-
/O.NEW.KBRO.WI.Y.0014.101125T1500Z-101125T2100Z/
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
243 AM CST THU NOV 25 2010

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON. THE ADVISORY IS FOR WILLACY AND CAMERON COUNTIES.

BOUNDARY LAYER WINDS JUST BELOW AN INVERSION ARE UP TO 55 KNOTS
FROM THE SOUTH EARLY THIS MORNING. THESE WINDS ARE MIXING DOWN TO
THE SURFACE AND WILL CONTINUE TO DO SO THROUGH MID AFTERNOON.
THE STRONG WINDS WILL MEET OR EXCEED 30 MPH WITH GUSTS TO 45 MPH
NEAR THE COAST FOR AT LEAST A COUPLE OF HOURS TODAY AND A WIND
ADVISORY HAS BEEN POSTED. THE WINDS WILL DECREASE LATER TODAY AS
THE PRESSURE GRADIENT RELAXES AHEAD OF A COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO
DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS.

&&

$$

TXZ249-250-251800-
/O.NEW.KBRO.FZ.A.0006.101127T0800Z-101127T1400Z/
JIM HOGG-BROOKS-
INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS
243 AM CST THU NOV 25 2010

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING. THE FREEZE WATCH IS FOR BROOKS AND JIM HOGG COUNTIES.

A COLD FRONT WILL BRING DRAMATICALLY COLDER TEMPERATURES TO DEEP
SOUTH TEXAS TONIGHT. THE COLDER WEATHER WILL PERSIST FRIDAY AND
FRIDAY NIGHT AS HIGH PRESSURE SPREADS OVER THE AREA. THE COLDEST
TEMPERATURES ARE EXPECTED SATURDAY MORNING BEFORE DAWN. OVERNIGHT
LOWS FRIDAY NIGHT TO SATURDAY MORNING WILL DIP TO FREEZING OR
SLIGHTLY BELOW FOR AT LEAST A COUPLE OF HOURS IN BROOKS AND JIM
HOGG COUNTIES. THE AREAL COVERAGE AND TIMING OF THE WATCH AND ANY
SUBSEQUENT WARNING MAY BE MODIFIED AS UPDATES ARE RECEIVED AHEAD
OF THE EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF 2 OR MORE HOURS OF
TEMPERATURES AT OR BELOW 32 DEGREES WITHIN 24 TO 48 HOURS.

SOME DAMAGE IS POSSIBLE TO COLD SENSITIVE PLANTS AND CROPS.  PLAN
TO COVER OR BRING INDOORS THESE PLANTS DURING THE NEXT 24 HOURS.

&&

$$

MILLER/VIPOND
1 follow-up statement
426 
WWUS74 KBRO 251737
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1137 AM CST THU NOV 25 2010

...STRONG GUSTY WINDS TODAY FOLLOWED BY COLD SNAP TONIGHT...

.STRONG SOUTH SOUTHEAST WINDS ARE DEVELOPING NEAR THE COAST THIS
MORNING BETWEEN HIGH PRESSURE TO THE EAST AND LOWER PRESSURE
INLAND. SUSTAINED WINDS OF 30 MPH OR MORE WILL PREVAIL ACROSS AT
LEAST CAMERON AND WILLACY COUNTIES FOR A FEW HOURS FROM MID
MORNING TO EARLY AFTERNOON...WHEN THE GRADIENT WILL WEAKEN.

ALSO...A STRONG COLD FRONT IS APPROACHING DEEP SOUTH TEXAS FROM
THE NORTH. THE COLD AIR WILL LOWER TEMPERATURES DRAMATICALLY
TONIGHT AND FRIDAY...CONTINUING INTO FRIDAY NIGHT...WITH THE
NORTHERN TIER COUNTIES OF DEEP SOUTH TEXAS EXPERIENCING A COUPLE
HOURS OR MORE OF FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY
MORNING BEFORE DAWN AND A FEW HOURS AFTER SUNRISE.

TXZ254>257-252100-
/O.CON.KBRO.WI.Y.0014.000000T0000Z-101125T2100Z/
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
1137 AM CST THU NOV 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

SURFACE WINDS WILL CONTINUE TO RANGE BETWEEN 25 AND 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS PORTIONS OF CAMERON AND WILLACY
COUNTIES. THE STRONG WINDS TO PERSIST THROUGH MID AFTERNOON BEFORE
SLOWLY DIMINISHING BEFORE SUNSET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO
DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS.

&&

$$

TXZ248-251-260200-
/O.EXA.KBRO.FZ.A.0006.101127T0800Z-101127T1400Z/
ZAPATA-KENEDY-
INCLUDING THE CITIES OF...ZAPATA...SARITA
1137 AM CST THU NOV 25 2010

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

A COLD FRONT WILL BRING DRAMATICALLY COLDER TEMPERATURES TO DEEP
SOUTH TEXAS TONIGHT. THE COLDER WEATHER WILL PERSIST FRIDAY AND
FRIDAY NIGHT AS HIGH PRESSURE SPREADS OVER THE AREA. THE COLDEST
TEMPERATURES ARE EXPECTED SATURDAY MORNING BEFORE DAWN. OVERNIGHT
LOWS FRIDAY NIGHT TO SATURDAY MORNING WILL DIP TO FREEZING OR
SLIGHTLY BELOW FOR AT LEAST A COUPLE OF HOURS ACROSS PORTIONS OF
KENEDY AND ZAPATA COUNTIES. THE AREAL COVERAGE AND TIMING OF THE
WATCH AND ANY SUBSEQUENT WARNING MAY BE MODIFIED AS UPDATES ARE
RECEIVED AHEAD OF THE EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF 2 OR MORE HOURS OF
TEMPERATURES AT OR BELOW 32 DEGREES WITHIN 24 TO 48 HOURS.

SOME DAMAGE IS POSSIBLE TO COLD SENSITIVE PLANTS AND CROPS.  PLAN
TO COVER OR BRING INDOORS THESE PLANTS DURING THE NEXT 24 HOURS.

&&

$$

TXZ249-250-260200-
/O.CON.KBRO.FZ.A.0006.101127T0800Z-101127T1400Z/
JIM HOGG-BROOKS-
INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS
1137 AM CST THU NOV 25 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

A COLD FRONT WILL BRING DRAMATICALLY COLDER TEMPERATURES TO DEEP
SOUTH TEXAS TONIGHT. THE COLDER WEATHER WILL PERSIST FRIDAY AND
FRIDAY NIGHT AS HIGH PRESSURE SPREADS OVER THE AREA. THE COLDEST
TEMPERATURES ARE EXPECTED SATURDAY MORNING BEFORE DAWN. OVERNIGHT
LOWS FRIDAY NIGHT TO SATURDAY MORNING WILL DIP TO FREEZING OR
SLIGHTLY BELOW FOR AT LEAST A COUPLE OF HOURS IN BROOKS AND JIM
HOGG COUNTIES. THE AREAL COVERAGE AND TIMING OF THE WATCH AND ANY
SUBSEQUENT WARNING MAY BE MODIFIED AS UPDATES ARE RECEIVED AHEAD
OF THE EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF 2 OR MORE HOURS OF
TEMPERATURES AT OR BELOW 32 DEGREES WITHIN 24 TO 48 HOURS.

SOME DAMAGE IS POSSIBLE TO COLD SENSITIVE PLANTS AND CROPS.  PLAN
TO COVER OR BRING INDOORS THESE PLANTS DURING THE NEXT 24 HOURS.

&&

$$


GB/GF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Nov 24, 7:12 PM CST, 7 hours 31 minutes earlier.

Area forecast discussion, Nov 24, 7:12 PM CST, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
712 PM CST WED NOV 24 2010

.SHORT TERM.../TONIGHT THROUGH 6 AM FRIDAY/...MADE SEVERAL CHANGES TO
SKY COVER...WEATHER...AND PRECIPITATION IN THE SHORT TERM PORTION OF
THE FORECAST. FIRST...ADDED SOME ISOLATED STREAMER SHOWERS FOR THE
ADJACENT GULF OF MEXICO WATERS FOR TONIGHT...AS ENHANCED CUMULUS IS
NOTED OVER THE TAMAULIPAS WATERS...WITH KBRO DOPPLER RADAR SEEING
SOME WEAK ECHOES. THURSDAY...THANKSGIVING DAY...MAINTAINED THE DRY
WEATHER TREND INHERITED FROM THE PREVIOUS SHIFT...BUT OPTED TO SHOW
A DECREASE IN CLOUDINESS FOR THE DAY TO BE IN BETTER AGREEMENT WITH
NEIGHBORING WFO CRP AND CURRENT MODEL DATA. THURSDAY NIGHT INTO VERY
EARLY FRIDAY MORNING...ADDED SOME ISOLATED TO SCATTERED SHOWERS THAT
WILL LIKELY DEVELOP ALONG THE BOUNDARY OF THE COLD FRONT AS IT ROARS
INTO THE RIO GRANDE VALLEY BEGINNING RIGHT AROUND MIDNIGHT THURSDAY
NIGHT. AND...OPTED TO GO FULLY OVERCAST IN THAT TIME FRAME...AS IS
CUSTOMARY WITH FRONTAL PASSAGES FOR DEEP SOUTH TEXAS FOR THIS TIME
OF YEAR. OTHERWISE...REMAINDER OF FORECAST PACKAGE IS ON TRACK AND
NO ADJUSTMENTS WERE MADE TO WINDS OR TEMPERATURES IN THE SHORT TERM
FORECAST TIME FRAME.

.LONG TERM.../6 AM FRIDAY THROUGH WEDNESDAY/...MUCH COLDER
TEMPERATURES AND STRONG NORTH WINDS ARE EXPECTED FRIDAY IN THE
WAKE OF A STRONG CANADIAN COLD FRONT. HIGH TEMPS FOR THE 24 HOUR
PERIOD ON FRI LIKELY TO OCCUR SHORTLY AFTER MIDNIGHT AND QUICKLY
FALL INTO THE 50S AFTER THE FRONT MOVES THROUGH AND REMAIN THERE
ALL DAY. SCATTERED SHOWERS ARE ALSO ANTICIPATED AFTER WITH THE
FRONTAL PASSAGE LATE THU NIGHT AND FRIDAY MORNING. RAIN CHANCES
END AND CLOUDS DECREASE FRI AFTERNOON. WINDS SUBSIDE FRIDAY NIGHT
WITH A PRETTY NICE DAY IN STORE FOR SAT. A RETURN TO MOIST EAST
AND SE FLOW SAT NIGHT THROUGH MON.ANOTHER LARGE AND DEEP LONG WAVE
TROUGH WILL ALLOW FOR YET ANOTHER STRONG COLD FRONT TO BLAST THROUGH
THE AREA LATE TUE NIGHT. RAIN CHANCES WITH THIS SYSTEM APPEAR
PRETTY SLIM AT THIS POINT.
&&

.MARINE...TONIGHT THROUGH 6 AM FRIDAY...BUOY 42020 REPORTED SOUTH-
SOUTHEAST WINDS AROUND 18 KNOTS GUSTING TO AROUND 21 KNOTS WITH SEAS
SLIGHTLY UNDER 7 FEET WITH A PERIOD OF 7 SECONDS AT 18 CST/24 UTC.
OBSERVATION PLATFORMS WITHIN THE LAGUNA MADRE INDICATE THAT STRONG
WINDS ARE CONTINUING...AND THUS THE SMALL CRAFT ADVISORY FOR WINDS
FOR THE LAGUNA MADRE HAS BEEN EXTENDED UNTIL MIDNIGHT TONIGHT. A
SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND THROUGH THE OVERNIGHT HOURS. ADDITIONAL SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE ADJACENT COASTAL WATERS OF
DEEP SOUTH TEXAS FOR THURSDAY AND THURSDAY NIGHT...AS HIGH PRESSURE
OVER THE GULF OF MEXICO CONTINUES TO INTERACT INTENSELY WITH A LOW
PRESSURE SYSTEM AND COLD FRONT MOVING SOUTH THROUGH TEXAS. THE COLD
FRONT IS EXPECTED TO SWEEP THROUGH THE LOWER TEXAS COAST VERY LATE
THURSDAY NIGHT OR EARLY FRIDAY MORNING...WITH EVEN STRONGER WINDS
AND HIGHER SEAS EXPECTED IN THE WAKE OF THE COLD FRONT. THUS...A
GALE WATCH IS IN EFFECT FOR THE ADJACENT GULF OF MEXICO WATERS
BEGINNING MIDNIGHT THURSDAY NIGHT THROUGH NOON FRIDAY...WITH THE
VERY REAL POSSIBILITY THAT THE GALE WATCH WILL BE UPGRADED TO A GALE
WARNING SOMETIME WITHIN THE NEXT 24 HOURS.
&&

.AVIATION...VFR/MVFR CONDITIONS ARE EXPECTED ACROSS DEEP SOUTH TEXAS
TONIGHT AS LOW CLOUDINESS DEVELOPS. ALTHOUGH STRONG SOUTHERLY WINDS
ARE CURRENTLY NOTED ON THE VAD WIND PROFILE...SURFACE WINDS SHOULD
REMAIN STRONG ENOUGH TONIGHT TO PREVENT THE INCLUSION OF A NON-
CONVECTIVE WIND SHEAR COMPONENT IN THE CURRENT OR FUTURE TAF
FORECASTS. VFR CONDITIONS ARE ANTICIPATED DURING THE DAYLIGHT HOURS
OF THURSDAY WITH BREEZY TO WINDY CONDITIONS AND PARTLY TO MOSTLY
CLOUDY SKIES. THE PASSAGE OF A COLD FRONT THROUGH DEEP SOUTH TEXAS
VERY LATE THURSDAY NIGHT OR EARLY FRIDAY MORNING WILL SURELY CAUSE
AN INCREASE AND LOWERING OF THE CLOUD DECK WITH AN OPPORTUNITY FOR
SOME ISOLATED TO SCATTERED MODERATE SHOWERS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  73  83  49  53 /  10  10  30  40
BROWNSVILLE          72  85  49  57 /  10  10  30  40
HARLINGEN            73  86  47  54 /  10  10  30  40
MCALLEN              72  89  47  54 /  10  10  30  40
RIO GRANDE CITY      71  92  47  57 /  10  10  20  40
SOUTH PADRE ISLAND   73  82  54  61 /  10  10  30  40

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL MIDNIGHT CST TONIGHT FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY FOR WINDS FROM 6 AM TO 6 PM CST THURSDAY
     FOR GMZ130-132-135.

     GALE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
     GMZ150-155-170-175.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST THURSDAY NIGHT FOR
     GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

66/51
Hazardous weather outlook, Nov 25, 12:38 AM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CST THU NOV 25 2010

TXZ248>257-251200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1238 AM CST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...REST OF TONIGHT AND THURSDAY

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TEMPERATURES NEAR FREEZING...OR A FEW DEGREES BELOW FREEZING...MAY
OCCUR WITHIN KENEDY...BROOKS...JIM HOGG...AND ZAPATA COUNTY EARLY
SATURDAY MORNING DUE TO THE PASSAGE OF A COLD FRONT THROUGH DEEP
SOUTH TEXAS VERY EARLY FRIDAY MORNING. A MODERATE TO HIGH RISK OF
RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THURSDAY THROUGH
TUESDAY DUE TO STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-251200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1238 AM CST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...REST OF TONIGHT AND THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE BETWEEN 6
AM THIS MORNING THROUGH 6 PM THIS EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND THROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A GALE WATCH IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF
PADRE ISLAND FROM MIDNIGHT TONIGHT UNTIL NOON FRIDAY. THERE IS A
STRONG POSSIBILITY THAT THE GALE WATCH WILL BE UPGRADED TO A GALE
WARNING WITHIN THE NEXT 24 HOURS ...WITH ADDITIONAL SMALL CRAFT
ADVISORIES POSSIBLE FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 6:14 PM CSTSmall Craft Advisory for WindsBRO6 hr
Nov 25, 2:43 AM CSTFreeze WatchBROBrooks, Jim Hogg, Kenedy, Starr, Zapata33 hr
Nov 25, 3:49 AM CSTGale WarningBRO29 hr
Nov 25, 3:49 AM CSTSmall Craft Advisory for WindsBRO35 hr
Nov 25, 11:38 AM CSTSmall Craft AdvisoryBRO35 hr

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.